Abdul Wali Khan University, Mardan Pakistan

Articles Published / Accepted in Internatiopnal Journals

  1. Noor, K. I., Arif, M., (2009), Generalized integral operators related with p- valent analytic functions, Math. Inequa. Appl., 12: 91-98. (I.F, 0.524)

  2. Noor, K. I., Arif, M., Haq, W., (2009), On k-uniformly close-to-convex functions of complex order, Appl. Math. Comp., 215: 629-635. (I.F, 1.534)

  3. Noor, K. I., Haq, W., Arif, M., Mustafa, S., (2009), On bounded boundary and bounded radius rotations, Jour. Inequa. Appl., 12 pages. (I.F, 0.879)

  4. Arif, M., Noor, K. I., M. Raza, (2011), On a class of analytic functions related with generalized Bazilevic type functions, Comp. Math Appl., 61: 2456-2462. (I.F, 1.472)

  5. Arif, M., M. Raza, Noor, K. I., S. N. Malik, (2011), On strongly Bazilevic functions associated with generalized Robertson functions, Math. Comput. Model. 54: 1608-1612. (I.F, 1.066)

  6. Noor, K. I., Arif, M., (2011), On some application of Ruscheweyh derivative, Comp. Math Appl., 62: 4726-4732. (I.F, 1.472)

  7. Arif, M., Noor, K. I., Ghani, F., (2012), some properties of an inetgral operator defined by convolution, accepted in Journal of Inequality and Application. (I.F, 0.879)
  1. Arif, M., Noor, K. I., Rafiullah, (2012), on subclasses of analytic functions with respect to symmetrical points, accepted in Abstract and Applied Analysis. (I.F, 1.442)

  2. Arif, M., Noor, K. I., Mohsan, M., (2012), Hankel determinant problem of a subclass of analytic functions, accepted in Journal of Inequality and Application. (I.F, 0.879)
  1. Noor, K. I., Arif, M., (2010), Some radius problems for certain classes of analytic functions with fixed second coefficients, Non. Functional Analysis Appl., 15(1): 79-85.

  2. Noor, K. I., Arif, M., Haq, W., (2010), Some properties of certain integral operators, Acta Univ. Apulensis Math. Inform, 21: 89-95.

  3. Noor, K. I., Muhammad, A., Arif, M., (2010), On a class of p-valent Non-Bazilevic functions, General Mathematics Vol. 18(2): 29-44.

  4. Noor, K. I., Arif, M., Muhammad, A., (2010), Mapping properties of some classes of analytic functions under an integral operator, Jour. Math. Inequa., 4(4): 593-600.
          
  5. Arif, M., Fiza, M., (2010) A new linear differential operator and its application, European Journal of Applied Sciences, 2(3): 131-133.

  6. Noor, K. I., Malik, S. N., Arif, M., Raza, M., (2011),  On bounded boundary and bounded radius rotation related with Janowski function, World Appl. Sci. Jour., 12(6): 895-902.

  7. Arif, M., Ali, A., Shah, S. I.  A., (2011), Finite groups with at most five non T-subgroups, Acta Univ., Apulensis Math Inform., 25: 245-248.

  8. Arif, M., Malik, S. N., Raza, M., (2011), The effect of certain integral operators on some classes of analytic functions, Acta Univ., Apulensis Math Inform., 25: 235-243.

  9. Arif, M., Raza, M., (2011). Some properties of an integral operator defined by Bessel functions, Acta Univ., Apulensis Math Inform., 26: 69-74.

  10. Arif, M., Umar, S., Shah, S. I.  A., (2011), On certain classes of analytic functions defined by a linear operator, World Appl. Sci. Jour., 12(12): 2197-2201.
  1. Chaudhry, M. I., Shah, S. I. A., Arif, M., (2011), The irrationality of Fibonacci, Lucas and pell numbers, World App. Sci. Jour. 12(12): 2229-2232.
  1. Arif, M., Ayaz, M., Shah, S. I.  A., (2011), Radii problems for certain classes of analytic functions with fixed second coefficients, World Applied Sciences Journal, 13 (10): 2240-2243.
  1. Arif, M., Yousaf, M., Ul-Haq, I., (2011), Some properties of a generalized class of Non-Bazilevic functions of complex order related with convolution, World Applied Sciences Journal, 13 (10): 2235-2239.
  1. Iqbal, M., Shah, S. I.  A., Arif, M., (2011), Poly, binomial and hypergeometric distributions comparison regarding skewness and kurtosis, Middle East Journal of Scientific Research, 8(6): 1027-1028.
  1. Arif, M., Haq, W., Ismail, M., (2012), mapping properties of generalized Robertson functions under certain integral operators, Applied Mathematics, 3 (1): 52-55.
  2. Iqbal, M., Naeem, M., Shah, S. I. A., Arif, M., (2012), On the fixed point theorem for fuzzy mapping, accepted in Middle East Journal of Scientific Research.

 

 
 
                                                                                                                                                                                                                                                                                                                    Back
 webadmin@awkum.edu.pk
Copyright © 2009-2012
Abdul Wali Khan University Mardan
Pakistan
AWKUM